# SDR QXEA2014032400236

- Difficulty date: March 17, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 16,682 hours, 18,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 HAS NUMEROUS AREAS OF PITTING CORROSION FROM FS 32.400-FS 229.50. REMOVED CORROSION FROM 5 EA LOCATIONS ON SEAT TRACK NR 1, REF SRM 53-20-49, REPAIR-02. CONTINUED REMOVAL OF CORROSION ON SEAT TRACK NR 1 REF SRM 53-20-49, REPAIR-02.  SEAT TRACK NR 1 FOUND OUT OF LIMITS IAW SRM 53-20-49, REPAIR-02.  BLENDED 0.022" ON TOP OF CLAW, MAX ALLOWED 0.015",  TOOL TUC4745. REPLACEMENT OF SEAT TRACK NR 1 PERFORMED ON JOB 5415611 OP 137.
